# SDR HNAA2021072700331

- Difficulty date: July 21, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,987 hours, 44,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 79 S3-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E867326 - EXTERNAL FUSELAGE SKIN HAS POSSIBLE CRACKS AROUND 13 RIVETS ON FR 79 BTW STR 3L-9L. ... FURTHER INVESTIGATION OF THE 13 POSSIBLE EXTERNAL FUSELAGE SKIN CRACKS ON FR 79 BTW STR 3L-9L, ONLY 2 EA. CRACKS WERE FOUND. SEE TASK ENTRY #1 FOR NDT RESULTS. 1 EA. CRACK LOCATED BTW STR 4L-5L AND 1 EA. BTW STR 5L-6L. REPAIRED 2 EA. CRACKS WITH BUSHINGS IAW EO1-53-21-0181 STEPS 2 AND 3.
